On a generalized matching problem arising in estimating the eigenvalue variation of two matrices

Elsner L, Johnson CR, Ross JA, Schönheim J (1983)
European Journal of Combinatorics 4: 133-136.

Download
OA
Journal Article | Published | English
Author
; ; ;
Publishing Year
ISSN
PUB-ID

Cite this

Elsner L, Johnson CR, Ross JA, Schönheim J. On a generalized matching problem arising in estimating the eigenvalue variation of two matrices. European Journal of Combinatorics. 1983;4:133-136.
Elsner, L., Johnson, C. R., Ross, J. A., & Schönheim, J. (1983). On a generalized matching problem arising in estimating the eigenvalue variation of two matrices. European Journal of Combinatorics, 4, 133-136.
Elsner, L., Johnson, C. R., Ross, J. A., and Schönheim, J. (1983). On a generalized matching problem arising in estimating the eigenvalue variation of two matrices. European Journal of Combinatorics 4, 133-136.
Elsner, L., et al., 1983. On a generalized matching problem arising in estimating the eigenvalue variation of two matrices. European Journal of Combinatorics, 4, p 133-136.
L. Elsner, et al., “On a generalized matching problem arising in estimating the eigenvalue variation of two matrices”, European Journal of Combinatorics, vol. 4, 1983, pp. 133-136.
Elsner, L., Johnson, C.R., Ross, J.A., Schönheim, J.: On a generalized matching problem arising in estimating the eigenvalue variation of two matrices. European Journal of Combinatorics. 4, 133-136 (1983).
Elsner, Ludwig, Johnson, Charles R., Ross, J. A., and Schönheim, J. “On a generalized matching problem arising in estimating the eigenvalue variation of two matrices”. European Journal of Combinatorics 4 (1983): 133-136.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar